# SDR CA010301019

- Difficulty date: January 28, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT A VERY LOUD SQUEAL FROM VICINITY OF CAPTS SLIDING WINDOW. FLIGHT RETURNED. INVESTIGATION FOUND A LOOSE DUCT IN LEFT TUNNEL OF THE AVIONICS COMPARTMENT. DUCTING REPOSITIONED AND SECURED. FLIGHT DEPARTED. ON CLIMBOUT AGAIN EXCESSIVE NOISE FROM AREA OF CAPTS WINDOW. FLIGHT CREW SUSPECTED PRESSURIZATION PROBLEMS AND RETURNED. MAINTENANCE REPLACED CAPTAINS NR 2 SLIDING WINDOW.
